# SDR FDEA201801120064

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 58,822 hours, 20,156 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE BLEED OFF ILLUMINATED ON EICAS AND OVERHEAD PANEL, DURING TAKEOFF RUN ABOVE 80 KTS.   CONTINUED TAKEOFF.  EICAS MESSAGE AND LIGHT ON OVERHEAD EXTINGUISHED BETWEEN 1000-1500 FT AGL.  FMS VNAV PAGE CHANGED TO VREF INSPECTION. RT ENGINE INTAKE AND GVI OF THE ENGINE NO DEFECTS.  TROUBLESHOT IAW FIM 75-32-00-1 CONFIG 4 FAULT TREE 830, FIG 103 BVCU BITE SHOWS FAULT 40 SURGE PROBLEMS ALSO IAW FIM 73-21-00-1 FAULT TREE 802, FIG 103, NO FAULTS.  CHECKED ECS MAINT PAGES, NO FAULTS  OR EXCEEDANCE RECORDED ON EICAS.  PERFORMED HIGH POWER RUN IAW JRH. NO BLEED FAULT NOTED DURING ENGINES RUN.
